MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED

BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED
Model Number P0819A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that envella bed had power plug burnt.User defined description:warehouse repair.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
ENVELLA BED
Common Device Name
BED, AIR FLUIDIZED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25179250
Report Number1824206-2026-01094
Device Sequence Number10333555
Product Code INX
UDI-Device Identifier00887761013834
UDI-Public(01)00887761013834(11)191220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP0819A
Device Catalogue NumberP0819A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown